# SDR COEA2009012301700

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N700FX
- Make and model: Cessna 208B
- Aircraft serial: C208B0419
- Aircraft time: 6,095 hours, 7,554 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: RCA403
- Part serial: 850810
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF. DURING TAKEOFF ROLL, THE PROPELLER SPEED CAME UP TO ONLY 1300 RPM.  NORMAL RPM IS 1900.  THE PILOT ABORTED TAKEOFF AND THE ACFT SAFELY RETURNED TO THE RAMP.  REPLACED NP (PROPELLER RPM) INDICATOR.
